# SDR 98ZZZX1604

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8311J
- Make and model: Cessna 150G
- Aircraft serial: 15066211
- System (JASC): 2810 · Fuel Storage
- Part: Strap
- Part number: 04265126
- Condition: Failed
- Location: Lt Wing Tank
- Part time: 3,384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LEFT FUEL TANK AFT MOUNTING STRAP BROKEN.  NOTIFIED OWNER.
